Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Reactions to Bone Drugs

Posted Nov 04 2009 10:04pm

I had a call from a woman who ordered a weight vest after trying Actonel. She only took it for two weeks because she had severe muscle pain after taking it. When she was alarmed by this reaction she somehow found the  Ask a Patient site.

I had never heard of it. There is so much information on the net but you don’t come across most of it unless your search questions are varied and tireless! At this site you put in the name of the drug you are concerned with and it gives you all the reports from people who have actually taken it. What an amazing resource. I love it!

If you put in Fosamax, it has hundreds of responses, almost all negative reactions. Actonel hit a bonanza, there must have been hundreds of women with muscle problems and digestive problems after taking Actonel. There were less for Boniva because it is the third runner in the drug stakes. Anything they say about Actonel would also be true for Fosomax, Boniva and the other bisphosphonates.

There were women who took it only once or twice and got terrible swelling and joint pain that would not go away. Some women have been completely crippled and the effects persist even when the drug is no longer taken. These drugs do not leave the body easily, they can be traced years later in the cells. In many cases the women told their doctors it was the drug and they were not believed. I think any doctor reading this site would at least hesitate to prescribe these drugs so wholeheartedly.

I am just so appreciative of the internet and all the wonderful resources that we can reach. Check out some of these poor women’s stories for yourself at the link above.

Pam

Post a comment
Write a comment:

Related Searches